# SDR IPXA11568401

- Difficulty date: June 25, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N875023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S2, MAIN DECK CARGO SILL HAS CORROSION AT BS560, LBL 62.  REMOVED DAMAGE ON MAIN CARGO LOWER DOOR SILL SHEAR WEB STA 560 LBL 62 FOUND TO BE WITHIN LIMITS AND REFINISHED IAW EA 110812IR.
